X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (43) 43
integers (20) 20
polynomials (12) 12
mathematical functions (11) 11
euler sums (10) 10
multiple zeta value (10) 10
multiple zeta values (9) 9
number theory (9) 9
hurwitz zeta function (8) 8
sum formula (8) 8
coefficients (5) 5
harmonic series (5) 5
mathematical cusps (5) 5
mathematics, applied (5) 5
numbers (5) 5
vector spaces (5) 5
mathematical theorems (4) 4
primary (4) 4
secondary (4) 4
sine function (4) 4
algebra (3) 3
algebraic conjugates (3) 3
analytic functions (3) 3
combinatorics (3) 3
drinfeld integral (3) 3
euler decomposition theorem (3) 3
general (3) 3
maass space (3) 3
mathematical rings (3) 3
mathematics - number theory (3) 3
multiple zeta-star value (3) 3
series convergence (3) 3
weighted sum formula (3) 3
11m06 (2) 2
11m35 (2) 2
33e99 (2) 2
40b05 (2) 2
absolute convergence (2) 2
algebra and number theory (2) 2
arithmetic (2) 2
bernoulli polynomial (2) 2
bernoulli polynomials (2) 2
combinatorial analysis (2) 2
counting (2) 2
decomposition (2) 2
differential geometry (2) 2
duality theorem (2) 2
generating function (2) 2
geometry (2) 2
kronecker limit formula (2) 2
mathematical constants (2) 2
mathematical inequalities (2) 2
mathematical vectors (2) 2
mathematics, general (2) 2
modified bell polynomial (2) 2
pascal (2) 2
permutations (2) 2
real numbers (2) 2
restricted sum formula (2) 2
riemann zeta function (2) 2
series de eisenstein (2) 2
shuffle product (2) 2
sums (2) 2
theorems (2) 2
topology (2) 2
triple euler sums (2) 2
weight (2) 2
11b68 (1) 1
11e45 (1) 1
11m41 (1) 1
11m99 (1) 1
33b15 (1) 1
40a25 (1) 1
abstract (1) 1
abstract algebra (1) 1
abstract algebra, group theory, sylow's theorems, ring theory, field theory (1) 1
algebra, abstract (1) 1
analysis (1) 1
applied mathematics (1) 1
bernoulli identities (1) 1
cayley algebras (1) 1
cayley numbers (1) 1
cayley-hamilton theorem (1) 1
coeficientes (1) 1
cohomology operations (1) 1
college mathematics (1) 1
computer science (1) 1
congruences and residues (1) 1
congruencia (1) 1
cots (1) 1
cusp forms (1) 1
decreasing functions (1) 1
digamma function (1) 1
dimension (1) 1
dirichlet (1) 1
dirichlet characters (1) 1
discriminants (1) 1
drinfel'd integrals (1) 1
drinfeld integrals (1) 1
duality theorems (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


American journal of mathematics, ISSN 0002-9327, 10/1986, Volume 108, Issue 5, pp. 1059 - 1087
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 06/1985, Volume 289, Issue 2, p. 485
Journal Article
Chinese journal of mathematics (Taipei, Taiwan), ISSN 0379-7570, 12/1987, Volume 15, Issue 4, pp. 215 - 226
The zeta function Ϛ(A, s) associated with a narrow ideal class A for a real quadratic field can be decomposed into ΣQ ZQ(s), where ZQ(S) is a Dirichlet series... 
Integers | Rational functions | Sine function | Mathematical functions | Polynomials
Journal Article
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, ISSN 0025-5858, 1997, Volume 67, Issue 1, pp. 149 - 157
Suppose that m, n are positive even integers and p is a prime number such that p - 1 is not a divisor of m. For any non-negative integer N, the classical... 
MATHEMATICS
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 6/1985, Volume 289, Issue 2, pp. 485 - 496
In this paper, we obtain 13 isolated fixed points (up to a SP(Z)-equivalence) and 86 conjugacy classes of regular elliptic elements in Sp(3, Z). Hence the... 
Integers | Isotropy | Generating function | Sine function | Polynomials | Mathematics | Mathematical rings | Algebraic conjugates
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 1990, Volume 145, Issue 2, pp. 201 - 210
Journal Article
by Eie, M and Ong, Y L
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, ISSN 0025-5858, 12/1997, Volume 67, Issue 1, pp. 149 - 157
Suppose thatm, n are positive even integers andp is a prime number such thatp-1 is not a divisor ofm. For any non-negative integerN, the classical Kummer’s... 
Geometry | Algebra | Mathematics | Number Theory | Topology | Differential Geometry | Combinatorics
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.